# SDR ASAA0946986

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 55,381 hours, 32,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C267143
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER FIXED LE SKIN CRACKED APPROX 14 INCH INBD OF NR 1 PYLON ABOVE NR 1 K FLAP.  REPAIRED BY CUTTING OUT DAMAGE INSTALLED FILLER AND DOUBLER.
